Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Medication question . PLEASE HELP

Has any one else been on a combination of Furosemide 40mg with Klorcon 30mg for extreme swelling and water retention?

They are a Lasik and Potassium tablet.

If so how soon did you start to feel, notice, or see results?

I have been told I would pee a lot and that would be one way i would know it was working.but no such luck output is same lol... I plan to call my Dr on Monday but it's the weekend so im not asking for medical advice but personal experience. And I am asking anonymously not out of embarrassment but cause i learned you can google your screen name and get all the stuff you post and this isn't one I wanna share with the entire world ......

Answer Question
 
Anonymous

Asked by Anonymous at 9:59 PM on Aug. 2, 2009 in Health

Answers (3)
  • My husband has a kidney disease and occasionally needs Lasiks. With in a few hours, he's peeing like a horse. On the way home from the beach (5 hour car ride) a few weeks ago, we stopped 4 times. If you aren't feeling the effects, please call your doc in the morning. The reason they put you on potassium is because with the lasiks, you will be losing a lot thru peeing. If you are not peeing more than normal, you aren't losing the extra potassium and that can be dangerous. I'm not trying to scare you at all, but call your doc first thing in the morning.

    momjoy1027

    Answer by momjoy1027 at 10:14 PM on Aug. 2, 2009

  • I use Lasik on occasion for swelling due to kidney disorders. They are 80 mg tablets. You pee like crazy. I have to make sure I'm in a situation where I will be near a bathroom for about 4 hrs. and I see results the first and second day of taking them. Potassium supplements give me migraines (don't know why) so I can't take them. But I make sure I eat a lot of foods high in potassium, bananas, potatoes, tomatoes, oranges, yogurt, etc. You must because heavy diuretics make you potassium deficient.
    hopelessnance

    Answer by hopelessnance at 1:06 AM on Aug. 3, 2009

  • but im not peeing any more than normal could i beed a stronger water pill dose or could something be wrong? or could it just take a while to kick in since there's so much water....
    Anonymous

    Answer by Anonymous at 1:24 AM on Aug. 3, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Cracked heals...

Next question overall (Relationships)
being to fat to be on bc pills?...